Article: New American species of bees belonging to the genus Halictus (Chloralictus)
Add this to your Mendeley library Report an error

Title

New American species of bees belonging to the genus Halictus (Chloralictus)

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

65

Series / Issue

Issue: 2532

Pages

1--43

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.2532

Title

New American species of bees belonging to the genus Halictus (Chloralictus)

By

Sandhouse, Grace Adelbert

Genre

Article

Date of Publication

1924

Original Publication

Proceedings of The United States National Museum

Volume

65

Series / Issue

Issue: 2532

Pages

1--43

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.2532

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>New American species of bees belonging to the genus Halictus (Chloralictus)</title>
</titleInfo>
<name>
<namePart>Sandhouse, Grace Adelbert</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>65</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>43</end>
</extent>
<date>1924</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/5837</identifier>
</mods>

Download BibTeX citation

@article{bhlpart5837,
title = {New American species of bees belonging to the genus Halictus (Chloralictus)},
journal = {Proceedings of The United States National Museum},
volume = {65},
url = {http://www.biodiversitylibrary.org/part/5837},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Sandhouse, Grace Adelbert},
year = {1924},
pages = {43},
}

Download EndNote citation

%0 Journal Article
%A Sandhouse, Grace Adelbert
%D 1924
%T New American species of bees belonging to the genus Halictus (Chloralictus)
%J Proceedings of The United States National Museum
%V 65
%U http://www.biodiversitylibrary.org/part/5837
%R 10.5479/si.00963801.2532